Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The cohomology of certain orbit spaces


Author: P. A. Smith
Journal: Bull. Amer. Math. Soc. 69 (1963), 563-568
DOI: https://doi.org/10.1090/S0002-9904-1963-10999-4
MathSciNet review: 0149478
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Seminar on transformation groups, Annals of Mathematics Studies No. 46, Princeton Univ. Press, Princeton, N. J., 1960. MR 116341
  • 2. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 3. P. A. Smith, Orbit spaces of finite abelian transformation groups, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1662-1667. MR 155324
  • 4. P. A. Smith, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc. 66 (1960), 401-415. MR 125581


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10999-4

American Mathematical Society